# SDR DALA2025071505305

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 12,595 hours, 1,436 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3420 DOOR 1R INDICATES OPEN DESPITE BEING CLOSED+LATCHED. CORRECTIVE ACTION: R/R 10MJ PER A330 AMM 52-71. OPS CHK GOOD. BITE TEST GOOD. (7435136)
